Skip to main content

Schedule

HomeSchedule

CryoCON 2023 Wellness Convention
Schedule

TimeTopicRoomWho
10:00am - 12:00pm Sponsor/Exhibitor RegistrationLegacy FoyerSponsors/Exhibitors
10:00am - 10:00pmEXPO/Exhibition Hall SetupLegacy A, B, C and Legacy FoyerSponsors/Exhibitors
4:00pm - 6:00pmAttendee Early Badge PickupCINA Presidential Hotel SuiteAttendees
TimeTopicRoomWho
7:30am - 9:00amAttendee Registration & Badge PickupLegacy FoyerAttendees
7:30am - 8:00pmEXPO Grand Opening - EXPO Open All DayLegacy A, B, C and Legacy FoyerEveryone
7:30am - 9:00amCoffee Station - Sponsored by CRYO ScienceLegacy FoyerEveryone
9:00am - 9:15amCONVENTION OPENING:
Welcome by Art of Cryo
Legacy D & EAttendees
9:15am - 10:00am?? Surprise Celebrity Speaker??

Watch This Space for Details
Legacy D & EAttendees
10:00am - 10:30amOPENING KEYNOTE: Future of Wellness in a Post Pandemic World
SPEAKER: Jim Donnelly - CEO
COMPANY: Restore Hyper Wellness
Legacy D & EAttendees
10:30am - 11:30amFEATURED KEYNOTE: Tapping into Brain Fitness and Recovery
SPEAKER: Patrick K. Porter, PhD - CEO and Founder
COMPANY: BrainTap
Legacy D & EAttendees
11:30am - 12:00pmKEYNOTE: How to Attract, Hire and Retain Top Performers
SPEAKER: Lars Lofstrand - Founder and President
COMPANY: CINA and RewireX
Legacy D & EAttendees
12:00pm - 2:00pmLUNCH BREAK & EXPO - Sponsored by Cherry TechnologiesLUNCH - Windrose

EXPO - Legacy A, B, C and Legacy Foyer
Everyone
2:00pm - 2:30pmTOPIC: Are You Legally Covered? Good Agreements Make for Good Business
SPEAKER: Monica Michelle Smith
COMPANY: Smith Downs Group, PLLC
Legacy D & EAttendees
2:30am - 3:00pmTOPIC: The Pros & Cons of Franchising
SPEAKER: Kyle Jones
COMPANY: iCRYO
Legacy D & EAttendees
3:00pm - 3:30pmTOPIC: Enhancing Cryotherapy and Mitochondria with Algae Tablets
SPEAKER: Catharine Arnston
COMPANY: ENERGYbits
Legacy D & EAttendees
3:30pm - 3:50pmBREAK & EXPO (20 minutes)All Areas AccessEveryone
3:50pm - 4:30pmTOPIC: Knowing Your Numbers - "Using Your Data to Make Better Decisions"
SPEAKERS: Mike Maxson and Brandon Gray
COMPANY: Carr, Riggs & Ingram, LLC
Legacy D & EAttendees
4:30pm - 4:50pmTOPIC: How to Effectively Apply Recovery for Athletes
SPEAKER: Dionne McGinn
COMPANY: Cryothletics
Legacy D & EAttendees
4:50pm - 5:30pmPANEL: Stacking Services "Adding Valuable Services to your Cryo business"
MODERATOR: Antra Getzoff
SPEAKERS: Rapid Reboot, CryoHelpers, Vacuactivus, Power Plate
Legacy D & EAttendees
5:30pm - 6:00pmTOPIC: Doctors Live Demo on How best to Use Localized Cryotherapy
SPEAKERS: Anthony Cox, PT, DPT and Andrew Sciorrotta, PT, DPT
Legacy D & EAttendees
6:00pm - 8:00pmEXPO & Cocktail Party - Sponsored By Art of CryoLegacy A, B, C and Legacy FoyerEveryone
TimeTopicRoomWho
8:00am - 8:00pmEXPO Open All DayLegacy A, B, C and Legacy FoyerEveryone
8:00am - 9:00amCoffee Station - Sponsored by iCRYOLegacy FoyerEveryone
9:00am - 9:30amTOPIC: Adding Salt Therapy to Your Business
SPEAKER: Leo Tonkin
COMPANY: Salt Therapy Association
Legacy D & EAttendees
9:30am - 10:15amKEYNOTE: The Power of Emotional Branding
SPEAKER: Hensley Ellefritz
COMPANY: Reboot Fitness Consulting
Legacy D & EAttendees
10:15am - 10:40amTOPIC: Filling Your Sales Pipeline with Leads
SPEAKER: Connie Holen
COMPANY: Pixality Design
Legacy D & EAttendees
10:40am - 11:00amTOPIC: A Compound Pharmacists Approach to Creating a Profitable Private Label Product Line
SPEAKER: Micheline Maxwell
COMPANY: Leg Up Recovery
Legacy D & EAttendees
11:00am - 11:40amPANEL: Adding New Modalities to Increase Profitability and Wellness
MODERATOR: Rick Walton
SPEAKERS: Halo Therapy Solutions, Prism Light POD, Bio Charger, International Hyperbaric Association
Legacy D & EAttendees
11:40am - 12:00pmMEDIA SPONSOR HIGHLIGHT: Headline TBD
SPEAKER: Adam Rizzierri
COMPANY: Agency Partner Interactive
Legacy D & EAttendees
12:00pm - 2:00pmLUNCH BREAK & EXPO - Sponsored by Artemis DistributionLUNCH - Windrose

EXPO - Legacy A, B, C and Legacy Foyer
Everyone
2:00pm - 2:30pmTITLE SPONSOR HIGHLIGHT: Art of CryoLegacy D & EAttendees
2:30pm - 3:10pmPANEL: Getting Started or Starting Over With IV Hydration
MODERATOR: TBD
SPEAKERS: Liquivida, Guardian Medical Direction, Simply O3
Legacy D & EAttendees
3:10pm - 3:50pmPANEL: Adding Beauty to Your Cryotherapy Business
MODERATOR: TBD
SPEAKERS: Cherry Technologies, Patient Engine, NEO| Science, Artemis
Legacy D & EAttendees
3:50pm - 4:10pmBREAK & EXPO (20 Minutes)All Areas AccessEveryone
4:10pm - 5:00pmPANEL: Understanding Your Machine Matters
MODERATOR: Amir Amirsadeghi
SPEAKERS: CryoBuilt, Art of Cryo, CryoScience, Mecotec, Vacu Activ
Legacy D & EAttendees
5:00pm - 5:30pmCLOSING KEYNOTE: Your Ability to Manage Stress Dictates Your Ability to Level Up
SPEAKER: Brian Coones
COMPANY: Rewire
Legacy D & EAttendees
5:30pm - 6:00pmCLOSING REMARKS and INDUSTRY AWARDS: How to Implement what I learned at CryoCON 2023
SPEAKER: Lars Lofstrand - Founder and President
COMPANY: CINA and RewireX
Legacy D & EAttendees
6:00pm - 8:00pmEXPO & Cocktail Party - Sponsored by Art of CryoLegacy A, B, C and Legacy FoyerEveryone
8:00pmConvention and EXPO ClosesSee You Next Year!Everyone
TimeTopicRoomWho
8:00am - 12:00pmEXPO BREAKDOWNLegacy A, B, C and Legacy FoyerSponsors/Exhibitors

Tickets Available Now

Discover new products and services to elevate your wellness business.